Alert archive / Georgia / Heat Advisories in 2012

Heat Advisory 2, NWS Charleston, SC

June 30, 20126 counties in Georgia; Allendale County, South Carolina

NWS Charleston, SC issued this heat advisory at Jun 30, 2012, 3:37 AM EDT for 6 counties in Georgia; Allendale County, South Carolina. It took effect at Jun 30, 2012, 11:00 AM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2012, 3:37 AM EDT (07:37 UTC)
In effect from
Jun 30, 2012, 11:00 AM EDT
Expired
Jun 30, 2012, 1:15 PM EDT
In force
2 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Evans County, GA, Jenkins County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC

The radar

The Charleston,SC radar (KCLX), 74 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 7.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2012-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2012-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3226 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1618 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

021 
WWUS72 KCHS 300737
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
337 AM EDT SAT JUN 30 2012

...DANGEROUS HEAT WAVE CONTINUES...

.NEAR RECORD HEAT COMBINED WITH MODERATE LEVELS OF HUMIDITY WILL
RESULT IN DANGEROUS HEAT INDICES DEVELOPING ACROSS MUCH OF THE
AREA THROUGH EARLY NEXT WEEK. THIS IS A POTENTIALLY DANGEROUS AND
LONG-DURATION HEAT WAVE.

GAZ101-116>119-137>141-SCZ042>045-047>052-301600-
/O.UPG.KCHS.EH.A.0001.120630T1500Z-120701T0000Z/
/O.NEW.KCHS.EH.W.0001.120630T1500Z-120701T0100Z/
/O.NEW.KCHS.EH.A.0002.120701T1500Z-120702T0100Z/
EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-
INLAND MCINTOSH-COASTAL MCINTOSH-HAMPTON-INLAND COLLETON-
DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...HAMPTON...
WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
337 AM EDT SAT JUN 30 2012

...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM THIS MORNING TO
9 PM EDT THIS EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED AN
EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 11 AM THIS
MORNING TO 9 PM EDT THIS EVENING. AN EXCESSIVE HEAT WATCH HAS
ALSO BEEN ISSUED AND IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING.

* LOCATIONS: MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
  GEORGIA...INCLUDING THE CHARLESTON AND SAVANNAH METRO AREAS.

* HEAT INDEX VALUES: 114 TO 118 DEGREES TODAY WITH SIMILAR VALUES
  POSSIBLE AGAIN SUNDAY.

* IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A 
  CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE 
  AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT 
  EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS 
  UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE
SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$

GAZ087-088-099-100-114-115-SCZ040-301600-
/O.UPG.KCHS.EH.A.0001.120630T1500Z-120701T0000Z/
/O.NEW.KCHS.HT.Y.0002.120630T1500Z-120701T0100Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-ALLENDALE-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...REIDSVILLE...CLAXTON...ALLENDALE
337 AM EDT SAT JUN 30 2012

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT
THIS EVENING. THE EXCESSIVE HEAT WATCH IS NO LONGER IN EFFECT. 

* LOCATIONS: FAR INTERIOR PORTIONS SOUTHEAST SOUTH CAROLINA AND
  SOUTHEAST GEORGIA...INCLUDING ALLENDALE...SYLVANIA...MILLEN...
  METTER...STATESBORO...CLAXTON AND REIDSVILLE.

* HEAT INDEX VALUES: 110 TO 113 DEGREES TODAY WITH SIMILAR VALUES
  POSSIBLE AGAIN SUNDAY.

* IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A
  CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND
  DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT
  EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS
  UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUNSHINE...AND CHECK IN ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$
3 follow-up statements
547 
WWUS72 KCHS 301038
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
638 AM EDT SAT JUN 30 2012

...DANGEROUS HEAT WAVE CONTINUES...

.NEAR RECORD HEAT COMBINED WITH MODERATE LEVELS OF HUMIDITY WILL
RESULT IN DANGEROUS HEAT INDICES DEVELOPING ACROSS MUCH OF THE
AREA THROUGH EARLY NEXT WEEK. THIS IS A POTENTIALLY DANGEROUS AND
LONG-DURATION HEAT WAVE.

GAZ101-116>119-137>141-SCZ042>045-047>052-301600-
/O.CON.KCHS.EH.W.0001.120630T1500Z-120701T0100Z/
/O.CON.KCHS.EH.A.0002.120701T1500Z-120702T0100Z/
EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-
INLAND MCINTOSH-COASTAL MCINTOSH-HAMPTON-INLAND COLLETON-
DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...HAMPTON...
WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
638 AM EDT SAT JUN 30 2012

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 9 PM EDT THIS EVENING...
...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

* LOCATIONS: MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST 
  GEORGIA...INCLUDING THE CHARLESTON AND SAVANNAH METRO AREAS. 

* HEAT INDEX VALUES: 114 TO 118 DEGREES TODAY WITH SIMILAR 
  VALUES POSSIBLE AGAIN SUNDAY. 

* IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A 
  CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE 
  AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT 
  EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS 
  UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE
SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$

GAZ087-088-099-100-114-115-SCZ040-301600-
/O.CON.KCHS.HT.Y.0002.120630T1500Z-120701T0100Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-ALLENDALE-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...REIDSVILLE...CLAXTON...ALLENDALE
638 AM EDT SAT JUN 30 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM EDT THIS EVENING...

* LOCATIONS: FAR INTERIOR PORTIONS SOUTHEAST SOUTH CAROLINA AND 
  SOUTHEAST GEORGIA...INCLUDING ALLENDALE...SYLVANIA...MILLEN... 
  METTER...STATESBORO...CLAXTON AND REIDSVILLE. 

* HEAT INDEX VALUES: 110 TO 113 DEGREES TODAY WITH SIMILAR 
  VALUES POSSIBLE AGAIN SUNDAY. 

* IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A 
  CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE 
  AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT 
  EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS 
  UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUNSHINE...AND CHECK IN ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$
676 
WWUS72 KCHS 301357
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
957 AM EDT SAT JUN 30 2012

...DANGEROUS HEAT WAVE CONTINUES...

.NEAR RECORD HEAT COMBINED WITH MODERATE LEVELS OF HUMIDITY WILL
RESULT IN DANGEROUS HEAT INDICES DEVELOPING ACROSS MUCH OF THE
AREA THROUGH EARLY NEXT WEEK. THIS IS A POTENTIALLY DANGEROUS AND
LONG-DURATION HEAT WAVE.

GAZ101-116>119-137>141-SCZ042>045-047>052-302200-
/O.CON.KCHS.EH.W.0001.120630T1500Z-120701T0100Z/
/O.CON.KCHS.EH.A.0002.120701T1500Z-120702T0100Z/
EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-
INLAND MCINTOSH-COASTAL MCINTOSH-HAMPTON-INLAND COLLETON-
DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...HAMPTON...
WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
957 AM EDT SAT JUN 30 2012

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

* LOCATIONS: MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST 
  GEORGIA...INCLUDING THE CHARLESTON AND SAVANNAH METRO AREAS. 

* HEAT INDEX VALUES: 114 TO 118 DEGREES TODAY WITH SIMILAR 
  VALUES POSSIBLE AGAIN SUNDAY. 

* IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A 
  CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE 
  AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT 
  EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS 
  UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE
SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$

GAZ087-088-099-100-114-115-SCZ040-302200-
/O.CON.KCHS.HT.Y.0002.120630T1500Z-120701T0100Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-ALLENDALE-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...REIDSVILLE...CLAXTON...ALLENDALE
957 AM EDT SAT JUN 30 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* LOCATIONS: FAR INTERIOR PORTIONS SOUTHEAST SOUTH CAROLINA AND 
  SOUTHEAST GEORGIA...INCLUDING ALLENDALE...SYLVANIA...MILLEN... 
  METTER...STATESBORO...CLAXTON AND REIDSVILLE. 

* HEAT INDEX VALUES: 110 TO 113 DEGREES TODAY WITH SIMILAR 
  VALUES POSSIBLE AGAIN SUNDAY. 

* IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A 
  CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE 
  AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT 
  EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS 
  UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUNSHINE...AND CHECK IN ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$
306 
WWUS72 KCHS 301715
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
115 PM EDT SAT JUN 30 2012

...DANGEROUS HEAT WAVE CONTINUES...

.NEAR RECORD HEAT COMBINED WITH MODERATE LEVELS OF HUMIDITY WILL
RESULT IN DANGEROUS HEAT INDICES DEVELOPING ACROSS MUCH OF THE
AREA THROUGH EARLY NEXT WEEK. THIS IS A POTENTIALLY DANGEROUS AND
LONG-DURATION HEAT WAVE.

GAZ087-088-099-100-114-115-SCZ040-010100-
/O.UPG.KCHS.HT.Y.0002.000000T0000Z-120701T0100Z/
/O.EXA.KCHS.EH.W.0001.000000T0000Z-120701T0100Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-ALLENDALE-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...REIDSVILLE...CLAXTON...ALLENDALE
115 PM EDT SAT JUN 30 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED AN
EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS
EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. 

* LOCATIONS: FAR INTERIOR PORTIONS SOUTHEAST SOUTH CAROLINA AND
  SOUTHEAST GEORGIA...INCLUDING ALLENDALE...SYLVANIA...MILLEN...
  METTER...STATESBORO...CLAXTON AND REIDSVILLE.

* HEAT INDEX VALUES: 114 TO 116 DEGREES THROUGH THIS EVENING.

* IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A 
  CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE 
  AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT 
  EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS 
  UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE
SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$

GAZ101-116>119-137>141-SCZ042>045-047>052-010115-
/O.CON.KCHS.EH.W.0001.000000T0000Z-120701T0100Z/
/O.CON.KCHS.EH.A.0002.120701T1500Z-120702T0100Z/
EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-
INLAND MCINTOSH-COASTAL MCINTOSH-HAMPTON-INLAND COLLETON-
DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...HAMPTON...
WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON
115 PM EDT SAT JUN 30 2012

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

* LOCATIONS: MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST 
  GEORGIA...INCLUDING THE CHARLESTON AND SAVANNAH METRO AREAS. 

* HEAT INDEX VALUES: 115 TO 119 DEGREES THIS AFTERNOON WITH
  SIMILAR VALUES POSSIBLE AGAIN SUNDAY.

* IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A 
  CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE 
  AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT 
  EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS 
  UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE
SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY - CALL 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this heat advisory went out at Jun 30, 1:23 AM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 30, 1:23 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
123 AM EDT SAT JUN 30 2012

.SYNOPSIS...
A STRONG UPPER RIDGE WILL PREVAIL INTO EARLY NEXT WEEK BEFORE
WEAKENING AND SHIFTING SOUTHWEST AWAY FROM THE AREA. HOT AND
HUMID WEATHER WILL PERSIST INTO THE FIRST PART OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
OVERNIGHT...TEMPS WILL ONLY DROP INTO 75-80F RANGE UNDER CLEAR
SKIES. IN A FEW LOCATIONS...TEMPERATURES WILL ONLY BOTTOM OUT IN
THE LOWER 80S. MAINTAINED THE ONGOING EXCESSIVE HEAT WATCH FOR
ALL COUNTIES SATURDAY.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/...
THE STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE WILL REMAIN FIRMLY
ENTRENCHED OVER THE AREA ON SATURDAY AND SUNDAY AND THEN BEGIN TO
WEAKEN AND SHIFT/DEVELOP AWAY FROM THE AREA BY LATE MONDAY.

MAINLY SUNNY SKIES AND EXTREMELY WARM LOW LEVEL THICKNESS VALUES
SUPPORT A CONTINUATION OF HOT TEMPERATURES AND VERY HIGH HEAT
INDICES DURING THE AFTERNOON AND EVENING HOURS. IT APPEARS THAT THE
HIGHEST TEMPERATURES WITH THIS OUTBREAK OF HOT WEATHER WILL OCCUR ON
SATURDAY AFTERNOON AS THE WARMEST LOW LEVEL THICKNESS PROFILE IS
EXPECTED TO EXIST OVER THE AREA DURING THIS TIME FRAME. IT DOES
APPEAR THAT THE SEA BREEZE WILL MAKE SOME DECENT PROGRESS INLAND AND
THAT WILL LIKELY KEEP LOCATIONS WITHIN 20 MILES OF THE COAST FROM
HITTING 100 AND EVEN AREAS A LITTLE FURTHER INLAND THAT DO HIT
100...WILL LIKELY FALL BACK INTO THE MID 90S AFTER THE SEA BREEZE
PASSAGE...BUT DEWPOINTS BEHIND THE SEA BREEZE COULD CLIMB NEAR 80.
ACROSS SOME INLAND AREAS...THE HIGH TEMPERATURE COULD HIT 105
DEGREES. WILL MAINTAIN AN EXCESSIVE HEAT WATCH FOR ALL AREAS AS
MAXIMUM HEAT INDICES COULD EQUAL OR EXCEED 115 IN MANY AREAS.

BOTH SATURDAY NIGHT AND SUNDAY NIGHT WILL BE VERY WARM AND MUGGY.
LOW TEMPERATURES NEAR THE BEACH COULD BE NEAR 80...WITH MID TO UPPER
70S FARTHER INLAND.

HIGH TEMPERATURES EXPECTED TO BE A FEW DEGREES LOWER ON SUNDAY DUE
TO SLIGHTLY LOWER LOW LEVEL THICKNESS VALUES COMBINED WITH A QUICKER
INLAND MOVING SEA BREEZE. STILL EXPECT HIGHS AT OR ABOVE 100 ACROSS
MOST INLAND AREAS. HEAT INDICES LOOK ALSO TO BE A LITTLE
LOWER...BUT COULD STILL SEE SOME AREAS REACHING 115.

BOTH THE GFS AND THE NAM INDICATE THAT ENOUGH INSTABILITY AND LOW
LEVEL CONVERGENCE DEVELOPS LATE SUNDAY AFTERNOON AND EVENING OVER
THE MIDLANDS OR UPSTATE FOR SOME THUNDERSTORMS TO FORM. THE STORMS
THEN LOOK TO TRY TO DRIFT TOWARDS THE AREA OVERNIGHT. HOWEVER...THE
ECMWF DOES NOT  SUPPORT THIS IDEA. CONFIDENCE IS LOW BUT MAINTAINED
A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON ALONG THE SEA
BREEZE AND THEN BECAUSE OF THE TRENDS OF THE NAM AND GFS...
INTRODUCED A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY EVENING FOR
NORTHWEST AREAS.

HIGH TEMPERATURES ON MONDAY WILL ONCE AGAIN BE A LITTLE LOWER WITH
MOST LOCATIONS AWAY FROM THE COAST IN THE MID TO UPPER 90S.
AFTERNOON AND EARLY EVENING HEAT INDICES WILL ONCE AGAIN BE A
CONCERN WITH MOST LOCALS IN THE 110 TO 115 DEGREE RANGE. MAINTAINED
A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS...
MAINLY ALONG THE SEAS BREEZE AS UPPER HEIGHTS FALL A BIT.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE UPPER RIDGE WILL STEADILY WEAKEN THROUGH THE WEEK...AS THE
UPPER TROUGH OVER EASTERN CANADA MAKES SOLID PROGRESS SOUTHWARD
ALONG THE COASTLINE. TEMPERATURES WILL BE ON A GRADUAL COOLING
TREND...YET STILL REMAIN ABOVE SEASONAL NORMALS. EXPECT HIGH
TEMPERATURES TO TREND FROM THE MID TO UPPER 90S ON TUESDAY TO THE
LOW TO MID 90S BY THURSDAY AND FRIDAY. INCREASED SHORTWAVE
ACTIVITY AS THE UPPER LEVELS TRANSITION TO MORE OF A TROUGH
PATTERN...AS WELL AS A LINGERING SURFACE TROUGH OR WEAK WAVE OF
LOW PRESSURE INLAND...WILL SUPPORT AT LEAST A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS GENERALLY EACH AFTERNOON.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
VFR FOR THE NEXT 24 HOURS.

EXTENDED AVIATION OUTLOOK...THERE ARE NO CONCERNS WITH A GREATER
THAN 30 PERCENT CONFIDENCE AT THIS TIME.

&&

.MARINE...
OVERNIGHT...S/SW WINDS 10-15 KT...WITH A FEW GUSTS AS HIGH 20
KT...WILL BE ACCOMPANIED BY 2-4 FT SEAS...WITH HIGHEST SEAS
BEYOND 20 NM.

SATURDAY THROUGH WEDNESDAY...THE MARINE AREA WILL BE LOCATED BETWEEN
ATLANTIC HIGH PRESSURE TO THE EAST AND AN INLAND TROUGH OVER
SOUTH CAROLINA AND GEORGIA. IN GENERAL...SOUTH TO SOUTHWEST WINDS
WILL REMAIN NEAR OR BELOW 15 KT...WITH SEAS BETWEEN 1 TO 3 FT
ACROSS THE NEARSHORE WATERS AND 3 TO 4 FT ACROSS THE OUTER GEORGIA
WATERS. CONDITIONS ARE EXPECTED TO REMAIN WELL BELOW SMALL CRAFT
ADVISORY CRITERIA DURING THIS TIME PERIOD.

&&

.CLIMATE...
RECORD HIGHS - SATURDAY...JUNE 30
KCHS... 100/1998
KCHL... 100/1952
KSAV... 102/1998

RECORD HIGHS - SUNDAY...JULY 1
KCHS... 100/1970
KCHL... 101/1902
KSAV... 102/1990

RECORD HIGHS - MONDAY...JULY 2
KCHS... 99/1996
KCHL... 101/1931
KSAV... 101/1931 AND PREVIOUS YEARS

ALL TIME RECORD HIGHS
KCHS... 105/AUGUST 1 1999
KCHL... 104/JUNE 2 1985 AND JUNE 24 1944
KSAV... 105/JULY 12 1879 AND JULY 20 1986

RECORD HIGH MINIMUM TEMPERATURES - SATURDAY...JUNE 30

KCHS... 78/1977
KCHL... 83/1959
KSAV... 79/1880

RECORD HIGH MINIMUM TEMPERATURES - SUNDAY...JULY 1

KCHS... 77/1986
KCHL... 86/1998
KSAV... 81/1897

RECORD HIGH MINIMUM TEMPERATURES - MONDAY...JULY 2

KCHS... 78/1987
KCHL... 82/1998
KSAV... 79/1902

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...EXCESSIVE HEAT WATCH FROM 11 AM EDT THIS MORNING THROUGH THIS
     EVENING FOR GAZ087-088-099>101-114>119-137>141.
SC...EXCESSIVE HEAT WATCH FROM 11 AM EDT THIS MORNING THROUGH THIS
     EVENING FOR SCZ040-042>045-047>052.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
CLIMATE...
Hazardous weather outlook, Jun 29, 8:53 PM EDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
853 PM EDT FRI JUN 29 2012

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-010100-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
853 PM EDT FRI JUN 29 2012

...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WATCH.

EXCESSIVE HEAT...A VERY HOT AND HUMID AIR MASS WILL PERSIST ACROSS
THE AREA INTO EARLY NEXT WEEK. THE COMBINATION OF HEAT AND
HUMIDITY COULD PRODUCE DANGEROUS HEAT INDEX VALUES...AND
ADDITIONAL HEAT ADVISORIES OR EXCESSIVE HEAT WATCHES/WARNINGS MAY
EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-010100-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
853 PM EDT FRI JUN 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:37 AM EDTExcessive Heat WatchCHSEffingham, Long24 hr
Jun 30, 3:37 AM EDTExcessive Heat WarningCHSBulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more17 hr

Nearby

Heat Advisories in Georgia, 2012Heat Advisories in South Carolina, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.